# SDR ESMR201607050001

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: General aviation
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600018
- Aircraft time: 8,813 hours, 8,768 cycles
- Engine: Pwc JT15D5D
- Engine time: 8,740 hours, 8,320 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 215297
- Part serial: 2704
- Condition: Pressure Loss
- Location: Zone 700
- Part time: 153 hours, 145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER INITIAL START UP.  DURING TAXI OUT THE CREW NOTED RT BRAKE PEDAL WENT TO THE FLOOR.  THE PIC RETURNED TO THE PARKING SPACE AND EXECUTED A NORMAL SHUTDOWN.
